RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 5, Pages 114–124 (Mi mz4601)  

Some problems of integration in bundles

B. Yu. Sternin, V. E. Shatalov

M. V. Lomonosov Moscow State University

Full text: PDF file (1074 kB)

English version:
Mathematical Notes, 1992, 51:5, 501–509

Bibliographic databases:

UDC: 517.98
Received: 02.07.1991

Citation: B. Yu. Sternin, V. E. Shatalov, “Some problems of integration in bundles”, Mat. Zametki, 51:5 (1992), 114–124; Math. Notes, 51:5 (1992), 501–509

Citation in format AMSBIB
\Bibitem{SteSha92}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Some problems of integration in bundles
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 5
\pages 114--124
\mathnet{http://mi.mathnet.ru/mz4601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1186540}
\zmath{https://zbmath.org/?q=an:0790.58003}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 5
\pages 501--509
\crossref{https://doi.org/10.1007/BF01262186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600016}


Linking options:
  • http://mi.mathnet.ru/eng/mz4601
  • http://mi.mathnet.ru/eng/mz/v51/i5/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:97
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018